# SDR DALA2017051603937

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CONE BOLT FITTING SUPPORT BUSHINGS AT RIGHT PYLON.  REMOVED AND REPLACED THE BUSHINGS IAW CMM 71-20-14.
